# SDR SWAA104108

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 21,858 hours, 12,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND SHEAR TIE CRACKED AT BS 540, RBL 40.87.  REMOVED AND REPLACED SHEAR TIE PER MM.
